Some notes on fixed point sets in CAT(0) spaces

Mehdi Asadi

Abstract


In this paper we verify some of important relations between △-convergent sequences, △-closed sets, △-closed fixed point sets of mappings on subset of a CAT(0) space X. In the sequel, we obtain a topology on △-closed fixed point sets in CAT(0) space.

Full Text: PDF

How to Cite this Article:

Mehdi Asadi, Some notes on fixed point sets in CAT(0) spaces, Advances in Fixed Point Theory, Vol 4, No 3 (2014), 395-401

Copyright © 2014 Mehdi Asadi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.